# SDR AU000311

- Difficulty date: January 22, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE HAD EXCESSIVE VIBRATION AND SMOKE IN THE CABIN. INVESTIGATION FOUND LOW OIL QUANTITY AND SEIZED N2 DRIVE TRAIN.
